MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX22515UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Myocardial Infarction (1969)
Date of Event 06/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the index procedure two resolute onyx des were implanted in the lad and three in the circumflex.Approximately two months post index procedure, patient suffered from myocardial infarction of a non-target vessel.Event was treated with coronary intervention.Investigator assessed that the event was not related to index device or anti-platelet medication.Safety assessed that the event was possibly related to index device, but not related to anti-platelet medication.Patient recovered.Cec adjudicated the mi end point as non-q-wave mi (vessel unknown), 3rd udmi spontaneous.Cec adjudicated the revascularization end point as no event and commented that no revascularization was performed.
 
Additional Manufacturer Narrative
Additional information: patient race updated.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9670923
Report Number9612164-2020-00571
Device Sequence Number16247815
Product Code NIQ
UDI-Device Identifier00643169556713
UDI-Public00643169556713
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/03/2020
Device Model NumberRONYX22515UX
Device Catalogue NumberRONYX22515UX
Device Lot Number0009062241
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/25/2020
Supplement Date Received by Manufacturer03/10/2020
Initial Report FDA Received Date02/05/2020
Supplement Report FDA Received Date03/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient Weight77